Remote Access Transactions of the American Mathematical Society
Green Open Access

Transactions of the American Mathematical Society

ISSN 1088-6850(online) ISSN 0002-9947(print)

 

 

Convolution theorems with weights


Author: R. A. Kerman
Journal: Trans. Amer. Math. Soc. 280 (1983), 207-219
MSC: Primary 42B99; Secondary 42A85
MathSciNet review: 712256
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: Analogues of Young's Inequality and the Convolution Theorem are shown to hold when the $ {L_p}$ and $ L(p,q)$ spaces have underlying measure defined in terms of power weights.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC: 42B99, 42A85

Retrieve articles in all journals with MSC: 42B99, 42A85


Additional Information

DOI: https://doi.org/10.1090/S0002-9947-1983-0712256-0
Article copyright: © Copyright 1983 American Mathematical Society